See what questions
a doctor would ask.
Erythema Multiforme is an allergic reaction caused by medications (eg sulfonamides, penicillins, barbiturates, phenytoin), infection (herpes simplex, mycoplasma) or illness. Roughly 90% of cases is due to herpes simplex or Mycoplasma infections and occurs mostly in children and young adults. The condition involves damage to skin blood vessels which results in skin tissue damage. The disorder usually involves skin lesions which may or may not be associated with systemic symptoms. Steven-Johnson syndrome involves severe systemic symptoms and lesions. Toxic epidermal necrolysis or Lyell’s syndrome involves large blisters which join up together and then the skin peels off.
Source: summary of medical news story as reported by About
About: Symptoms and causes of erythema multiforme
Date: 21 November 2004
http:/ This summary article refers to the following medical categories:
Related Medical Topics
More News Topics
This summary article refers to the following medical categories:
Search Specialists by State and City